IDEAS home Printed from
   My bibliography  Save this article

Performance evaluation of iterative geometric fitting algorithms


  • Kanatani, Kenichi
  • Sugaya, Yasuyuki


No abstract is available for this item.

Suggested Citation

  • Kanatani, Kenichi & Sugaya, Yasuyuki, 2007. "Performance evaluation of iterative geometric fitting algorithms," Computational Statistics & Data Analysis, Elsevier, vol. 52(2), pages 1208-1222, October.
  • Handle: RePEc:eee:csdana:v:52:y:2007:i:2:p:1208-1222

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Li-Shan Huang & Hongkun Wang & Christopher Cox, 2005. "Assessing interaction effects in linear measurement error models," Journal of the Royal Statistical Society Series C, Royal Statistical Society, vol. 54(1), pages 21-30.
    2. Reiko Aoki & Hereno Bolfarine & Julio Singer, 2001. "Null intercept measurement error regression models," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 10(2), pages 441-457, December.
    3. Chi-Lun Cheng & Chih-Ling Tsai, 2004. "The Invariance of Some Score Tests in the Linear Model With Classical Measurement Error," Journal of the American Statistical Association, American Statistical Association, vol. 99, pages 805-809, January.
    4. Aprajit Mahajan, 2006. "Identification and Estimation of Regression Models with Misclassification," Econometrica, Econometric Society, vol. 74(3), pages 631-665, May.
    5. Giampaoli, Viviana & Singer, J.M.Julio da Motta, 2004. "Comparison of two normal populations with restricted means," Computational Statistics & Data Analysis, Elsevier, vol. 46(3), pages 511-529, June.
    6. R. Arellano-Valle & H. Bolfarine, 1996. "A note on the simple structural regression model," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 48(1), pages 111-125, March.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Kanatani, Kenichi & Rangarajan, Prasanna, 2011. "Hyper least squares fitting of circles and ellipses," Computational Statistics & Data Analysis, Elsevier, vol. 55(6), pages 2197-2208, June.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:csdana:v:52:y:2007:i:2:p:1208-1222. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.